# SDR SIMA20161010006

- Difficulty date: October 10, 2016
- Submitted: October 10, 2016
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 37,188 hours, 33,358 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Gusset
- Part number: 14526246003
- Condition: Gouged
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION, QA FOUND FRAME 68 GUSSET WAS GOUGED AROUND NUMEROUS SCREW HOLES.  AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE GUSSET IAW SRM 51-40-02, 51-40-06 AND 51-20-03. AIRCRAFT RETURNED TO SERVICE.
